# SDR DXTA2010091304231

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N221
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 4,303 hours, 2,475 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT/BACK DISCOVERED ACFT PULLING TO LT. THIS CONDITION EXISTS WHETHER STEERING IS ENGAGED OR NOT. WHEN BRAKES ARE APPLIED TOGETHER USING EMERGENCY BRAKE OR PEDAL BRAKES, THE ACFT WILL TRACK STRAIGHT. WHEN BRAKES ARE APPLIED, A SQUEAKING/DRAGGING SOUND FROM THE LT MLG CAN BE HEARD.  INSPECTED BRAKES FOUND NO DRAGGING BRAKES, FOUND 500 LBS FUEL IMBALANCE, BALANCED FUEL LOAD, COMPLIED WITH NWS OPS AND FUNCATIONAL TASKS FOUND STEERING TO BE WITHIN LIMITS TAXIED CHECKED ACFT SATISFACTORY ALL BRAKE TEMPS NORMAL AND EVEN.
